David needs to stay in the hospital till next week.... :(
Guess it has to do with the unpredictable outcome of Velcade. So, the doctor thought it would be better to make sure he is fine after the last dose of Velcade is given on Monday before discharge.
Though his blood result is so far quite good, he has been feeling very tired in the last 2 to 3 days - a far cry from the 2 weeks during last hospitalization when he was up and about, writing down thoughts, insights and impressions he had received from the Lord and finding opportunities to minister to other patients and nurses. Not sure if this has to do with the effects of Velcade. He also experienced slight tingling sensation in his legs, some abdominal discomfort and just a sense of restlessness which bothers him a little. Please continue to pray for wellness.
The doctor has seen him regarding his piles and suggested surgery next wek when his condition stablizes after the last Velcade injection. Please pray that this will be a safe process and will effectively treat his problem of possible prolapse piles. Will continue to keep all updated. Thanks for your support and prayers.